# SDR FDEA201607082321

- Difficulty date: July 8, 2016
- Submitted: July 8, 2016
- Operation: Air carrier
- Aircraft: N605FE
- Make and model: Doug MD-11
- Aircraft serial: 48514
- Aircraft time: 76,366 hours, 17,956 cycles
- System (JASC): 5751 · Ailerons
- Part: Skin
- Part number: NRC6741501
- Part serial: 48514
- Condition: Delaminated
- Location: Lt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING OUTBOARD AILERON TRAILING EDGE WEDGE UPPER SURFACE INBOARD SIDE.  FOUND DELAMINATION ABOUT 4" X 4".  REPAIRED IAW EA 1-5750-T0326653, PART: 1.  REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100.  REFER TO WRI: 57504046 FOR WORK DETAILS.
